# SDR QXEA2012061200443

- Difficulty date: June 12, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 20,409 hours, 20,556 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Damaged
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREEN L.E.D. IN LAVATORY SMOKE DETECTOR IS PUSHED OUT OF VIEW.  DOES LIGHT UP. REPOSITIONED GREEN L.E.D. LIGHT IN THE LAV SMOKE DETECTOR SO IT SHOWS THRU THE LIGHT HOLE. SMOKE DETECTOR OPS CHECKS GOOD. RETURNED TO SERVICE.
